American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 81 found      Go to page: 1 2 3

[1] Jerry Lopez and Deguang Han. Discrete Gabor frames in $\ell^2(\mathbb{Z}^d)$. Proc. Amer. Math. Soc. 141 (2013) 3839-3851.
Abstract, references, and article information   
View Article: PDF

[2] M. Zuhair Nashed, Qiyu Sun and Jun Xian. Convolution sampling and reconstruction of signals in a reproducing kernel subspace. Proc. Amer. Math. Soc. 141 (2013) 1995-2007.
Abstract, references, and article information   
View Article: PDF

[3] Ole Christensen, Alexander M. Powell and Xiang Chun Xiao. A note on finite dual frame pairs. Proc. Amer. Math. Soc. 140 (2012) 3921-3930.
Abstract, references, and article information   
View Article: PDF

[4] Nir Lev. Riesz bases of exponentials on multiband spectra. Proc. Amer. Math. Soc. 140 (2012) 3127-3132.
Abstract, references, and article information   
View Article: PDF

[5] Bernhard G. Bodmann, Peter G. Casazza, Vern I. Paulsen and Darrin Speegle. Spanning and independence properties of frame partitions. Proc. Amer. Math. Soc. 140 (2012) 2193-2207.
Abstract, references, and article information   
View Article: PDF

[6] Aleksandar Ignjatovic and Ahmed I. Zayed. Multidimensional chromatic derivatives and series expansions. Proc. Amer. Math. Soc. 139 (2011) 3513-3525. MR 2813383.
Abstract, references, and article information   
View Article: PDF

[7] Marcin Bownik, John Jasper and Darrin Speegle. Orthonormal dilations of non-tight frames. Proc. Amer. Math. Soc. 139 (2011) 3247-3256. MR 2811280.
Abstract, references, and article information   
View Article: PDF

[8] Franz Luef. Projections in noncommutative tori and Gabor frames. Proc. Amer. Math. Soc. 139 (2011) 571-582. MR 2736339.
Abstract, references, and article information   
View Article: PDF

[9] Bernhard G. Bodmann and Helen J. Elwood. Complex equiangular Parseval frames and Seidel matrices containing $p$th roots of unity. Proc. Amer. Math. Soc. 138 (2010) 4387-4404. MR 2680063.
Abstract, references, and article information   
View Article: PDF

[10] Fumiko Futamura. Localizable operators and the construction of localized frames. Proc. Amer. Math. Soc. 137 (2009) 4187-4197. MR 2538579.
Abstract, references, and article information   
View Article: PDF

[11] Akihiko Miyachi, Fabio Nicola, Silvia Rivetti, Anita Tabacco and Naohito Tomita. Estimates for unimodular Fourier multipliers on modulation spaces. Proc. Amer. Math. Soc. 137 (2009) 3869-3883. MR 2529896.
Abstract, references, and article information   
View Article: PDF

[12] Peter G. Casazza and Eric Weber. The Kadison-Singer problem and the uncertainty principle. Proc. Amer. Math. Soc. 136 (2008) 4235-4243. MR 2431036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Peter G. Casazza, Gitta Kutyniok, Darrin Speegle and Janet C. Tremain. A decomposition theorem for frames and the Feichtinger Conjecture. Proc. Amer. Math. Soc. 136 (2008) 2043-2053. MR 2383510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Wojciech Czaja. Remarks on Naimark's duality. Proc. Amer. Math. Soc. 136 (2008) 867-871. MR 2361858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Radu Balan, Peter G. Casazza, Dan Edidin and Gitta Kutyniok. A new identity for Parseval frames. Proc. Amer. Math. Soc. 135 (2007) 1007-1015. MR 2262901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jean-Pierre Gabardo and Yun-Zhang Li. Holes in the spectrum of functions generating affine systems. Proc. Amer. Math. Soc. 135 (2007) 1775-1784. MR 2286088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. S. Laugesen. On affine frames with transcendental dilations. Proc. Amer. Math. Soc. 135 (2007) 211-216. MR 2280189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Di-Rong Chen and Min Han. Pointwise convergence of bounded cascade sequences. Proc. Amer. Math. Soc. 135 (2007) 181-189. MR 2280186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] G. Garrigós, E. Hernández, H. Sikic and F. Soria. Further results on the connectivity of Parseval frame wavelets. Proc. Amer. Math. Soc. 134 (2006) 3211-3221. MR 2231904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] George Kyriazis and Pencho Petrushev. On the construction of frames for Triebel-Lizorkin and Besov spaces. Proc. Amer. Math. Soc. 134 (2006) 1759-1770. MR 2204289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. Antezana, G. Corach, M. Ruiz and D. Stojanoff. Oblique projections and frames. Proc. Amer. Math. Soc. 134 (2006) 1031-1037. MR 2196035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Leonardo Colzani, Christopher Meaney and Elena Prestini. Almost everywhere convergence of inverse Fourier transforms. Proc. Amer. Math. Soc. 134 (2006) 1651-1660. MR 2204276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Heping Liu and Yu Liu. Convergence of cascade sequence on the Heisenberg group. Proc. Amer. Math. Soc. 134 (2006) 1413-1423. MR 2199188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Xiaojiang Yu. Cube-approximating bounded wavelet sets in $\mathbb{R}^{n}$. Proc. Amer. Math. Soc. 134 (2006) 491-499. MR 2176018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Bin Meng, Maozheng Guo and Xiaohong Cao. Operator-valued free Fisher information and modular frames. Proc. Amer. Math. Soc. 133 (2005) 3087-3096. MR 2159789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Youming Liu and Yuesheng Xu. Piecewise linear spectral sequences. Proc. Amer. Math. Soc. 133 (2005) 2297-2308. MR 2138872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] P. Cifuentes, K. S. Kazarian and A. San Antolín. Characterization of scaling functions in a multiresolution analysis. Proc. Amer. Math. Soc. 133 (2005) 1013-1023. MR 2117202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Qing Gu and Deguang Han. Frames, modular functions for shift-invariant subspaces and FMRA wavelet frames. Proc. Amer. Math. Soc. 133 (2005) 815-825. MR 2113932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Gustavo Corach, Miriam Pacheco and Demetrio Stojanoff. Geometry of epimorphisms and frames. Proc. Amer. Math. Soc. 132 (2004) 2039-2049. MR 2053976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ziemowit Rzeszotnik and Xiaofei Zhang. Unitary operators preserving wavelets. Proc. Amer. Math. Soc. 132 (2004) 1463-1471. MR 2053354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 81 found      Go to page: 1 2 3